Active Ingredients (in each 5 ml teaspoonful) - Purpose. Aluminum Hydroxide 200 mg (equivalent to dried gel, USP) - Antacid. Magnesium Hydroxide 200 mg - Antacid. Simethicone 20 mg - Antigas. Inactive Ingredients: Benzyl Alcohol, Butylparaben, Carboxymethylcellulose Sodium, Flavor, Hypromellose, Microcrystalline Cellulose, Propylparaben, Purified Water, Saccharin Sodium, Sorbitol Solution.
Directions: Shake well before each use. Adults and children 12 years and older: take 2 to 4 teaspoonfuls (10-20ml), as needed, up to four times a day, or as directed by a doctor. Do not take more than 16 teaspoonfuls (80 ml) in 24 hours unless directed by a doctor. Children under 12: ask a doctor. Other information: Each ml teaspoonful contains: Magnesium 85mg, sodium 1 mg. Store at room temperature. Protect from freezing. Keep tightly closed.